# SDR CALA2024082600491

- Difficulty date: August 22, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 78,231 hours, 33,753 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Part number: NAS16126A
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD Y SYSTEM LO PR ECAM MESSAGE WITH THE ASSOCIATED HYD Y RSVR LO LVL AND ENGINE 2 PUMP LO PR MESSAGES..... UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK.  CONTACT TOMC 847-700-9980 UPON A WALKAROUND INSPECTION FOUND HYD FLUID ACCUMULATION AT PANEL 196BB, AND THROUGH FURTHER INVESTIGATION FOUND FLUID SAMPLING VALVE LEAKING. REMOVED AND REPLACED O RING AT FLUID SAMPLING VALVE REFERENCE AMM TASK 29-13-34-400-001-A. OPS CHK GOOD, LEAK CHK GOOD. OK FOR SERVICE.PARTS USED: 00-0585-3-0326,QTY :1
